Skip to Content

Has anyone taken phentermine while on an anti depressant (snri)?

Responses (1)

lisad69 15 Nov 2013

I am currently on a combination of anti-depressants and mood stabilizers to treat bi-polar disorder.On November 13,2013 I started Phentermine HCL 30mg once a day which is time released.Throughout the day I am often sleepy and tired even though I have slept well the night before.I just don't seem to have the energy that I anticipated once I started taking Phentermine.My concern now is that it is not working for me because my other medications are also time released.I don't know what kind of anti-depressant you are taking but I would like to know if you are experiencing any side effects?

angelo81 16 Nov 2013

I am taking the anti-depressant Pritiq 50mg. I am usually tired and lack energy. I sleep very well at night. I have heard you should not take phentermine if you are taking anti-depressants because of potential serotonin
syndrome. I did take one phentermine 37.5 and it gave me plenty of energy
and I was not hungry. I did not experience any negative side effects but
as I said, I only took one phentermine and was concerned that I should not
be mixing the two drugs.

danielsmommy2008 19 Nov 2013

I would like to know too if anyone has taken Pristiq with phen and done ok?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions